# SDR QXEA0001343

- Difficulty date: May 20, 2000
- Submitted: May 26, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- Aircraft time: 34,244 hours, 47,312 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Part number: 85210200103
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA- MAIN CABIN DOOR IS HARD TO OPEN FROM THE OUTSIDE.  REPLACED RUBBER STOP FOR EXTERIOR HANDLE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
